Regularity criteria for the 2d mhd system with horizontal dissipation and horizontal magnetic diffusion

Jishan Fan, Tohru Ozawa

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

This paper proves some regularity criteria for the 2D MHD system with horizontal dissipation and horizontal magnetic diusion. We also prove the global existence of strong solutions of its regularized MHD- system.

Original languageEnglish
Pages (from-to)45-56
Number of pages12
JournalKinetic and Related Models
Volume7
Issue number1
DOIs
Publication statusPublished - 2014 Mar 1

Keywords

  • BMO space
  • MHD
  • Regularity criterion

ASJC Scopus subject areas

  • Numerical Analysis
  • Modelling and Simulation

Fingerprint Dive into the research topics of 'Regularity criteria for the 2d mhd system with horizontal dissipation and horizontal magnetic diffusion'. Together they form a unique fingerprint.

Cite this